# SDR MASA2024110100031

- Difficulty date: November 1, 2024
- Submitted: November 9, 2024
- Operation: Air carrier
- Aircraft: N951LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15123
- Aircraft time: 30,207 hours, 25,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 6 EMERG FLOOD LIGHT INOPERATIVE.   RELAMPED ROW 6 EMERGENCY FLOOD LIGHT OPS CHECK GOOD NO DEFECTS NOTED.
